MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE
Model Number 2828
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the guidewire detached.A percutaneous coronary intervention was being performed on a cto lesion in the circumflex coronary artery.A judo 3 guidewire was able to cross the lesion but the wire prolapsed and became tangled.The body of the guidewire was inside a microcatheter, but the tip of the guidewire was outside of the microcatheter.The guidewire was unable to be pulled into the microcatheter and as they were removing everything from the body, the guidewire tip got stuck on the previously placed stent strut and it snapped off.The guidewire tip was left inside the body.The physician attempted to snare the tip of the guidewire but was not able to do so.The physician placed a second stent inside the previously placed stent so thrombus would not form on the guidewire.There were no patient complications.The patient was fine.

Brand Name
JUDO 3
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9371581
Report Number2134265-2019-13943
Device Sequence Number14076048
Product Code DQX
UDI-Device Identifier08714729974949
UDI-Public08714729974949
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2828
Device Catalogue Number2828
Device Lot Number0023865872
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;